# SDR C1HA200796004

- Difficulty date: May 29, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- Aircraft time: 68,266 hours, 23,378 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Support Bracket
- Part number: 651751737
- Condition: Cracked
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR AREA STA 1263 RT ANGLE SUPPORT BRACKET IS CRACK APPROX 1/2 INCH LONG INSIDE LIGHTNING HOLE.  REMOVED CRACKED SUPPORT ANGLE ON AFT AIRSTAIR STA 1263 RT AND REPLACED WITH NEW IAW B727 SRM 51-30-5 FIG 1 AND 51-30-2.
